Publications 2017

  1. Do Duy Hieu, Pham Van Thang, Distinct distances on regular varieties over finite fields, Journal of Number Theory, 173 (2017), 602–613, (SCI-E, Scopus).
  2. Nguyễn Minh Chương, N. T. Hong, H. D. Hung, Multilinear Hardy–Cesàro operator and commutator on the product of Morrey–Herz spaces, Analysis Mathematica, 43 (2017) pp 547–565, SCI(-E); Scopus.
  3. Bui Trong Kien, Jen Chih Yao, Local stability of solutions to parametric semilinear elliptic optimal control problems, Applied Analysis and Optimization 1 (2017), 361--379.
  4. Ta Thi Hoai An, Nguyen Viet Phuong, Uniqueness theorems for differential polynomials sharing a small function. Computational Methods and Function Theory, 17 (2017), 613–634, SCI(-E); Scopus.
  5. Do Ngoc Diep, Do Hoang Giang, Nguyen Van Minh, Quantum Gauss-Jordan Elimination and Simulation of Accounting Principles on Quantum Computers, International Journal of Theoretical Physics, 56 (2017), pp 1948–1960, (SCI-E) - Scopus.
  6. Luu Hoang Duc, Maria Jose Garrido-Atienza, Björn Schmalfuß, Dynamics of SPDEs driven by a small fractional Brownian motion with Hurst parameter larger than 1/2, Festschrift volumen Stochastic Partial Differential Equations and Related Fields, In Honor of Michael Röckner, SPDERF, Bielefeld, Germany, October 10 -14, 2016, Volume 229 (2018),Pages 213-224,Publisher Springer International Publishing.
  7. Nguyen Bich Van, Allowable graphs of the nonlinear Schrodinger equation and their applications, Proceedings of Indian Academy of Science, 127 (2017) pp 793-814.
  8. Nguyen Xuan Thao, Le Hoang Son, Bùi Công Cường, M. Ali, Luong Hong Loan, Fuzzy equivalence on standard and rough neutrosophic sets and applications to clustering analysis, in the Proceedings of the 2017 International Conference on Information Systems Design and Intelligent Applications (INDIA-2017), 15-17, June, 2017, Da nang, pp.834-842, Springer Pub.
  9. Bùi Công Cường, Roãn Thị Ngân, Lê Bá Long, Some New De Morgan, Picture Operator Triples in Picture Fuzzy Logic, Journal of Computer Science and Cybernetics, 33 (2017), pp.143-164.
  10. Y. Shi, H.D. Tuan, Hoang Tuy, S. Su, Global optimization for optimal power flow over transmission networks. Journal of Global Optimization, 69 (2017), 745–760, (SCI-E); Scopus.
  11. Le Xuan Dung, Le Tuan Hoa, Erratum to: Dependence of Hilbert coefficients, Manuscripta Mathematica, 54 (2017), 551–552.
  12. Do Hoang Son, Weak solution of Parabolic complex Monge-Ampère equation, Indiana University Mathematics Journal, 66 (2017), 1949-1979, SCI(-E); Scopus.
  13. Peter De Maesschalck, Doan Thai Son, Gevrey normal form for unfoldings of nilpotent contact points of planar slow fast systems. Annales de l'Institut Fourier 67 (2017), 2597-2621, SCI(-E); Scopus.
  14. Doan Thai Son, K. Palmer, M. Rasmussen, The Bohl spectrum for linear nonautonomous differential equations, Journal of Dynamics and Differential Equations 29 (2017), 1459–1485, SCI(-E); Scopus..
  15. M. Callaway, Doan Thai Son, J. Lamb, M. Rasmussen, The dichotomy spectrum for random dynamical systems and pitchfork bifurcations with additive noise, Annales de l'Institut Henri Poincaré, Probabilités et Statistiques 53, (2017), 1548-1574,SCI(-E); Scopus.
  16. La Huu Chuong, , H. G. Bock, J. P. Schlöder, Structure of Optimal Samples in Continuous Nonlinear Experimental Design for Parameter Estimation, Modeling, Simulation and Optimization of Complex Processes HPSC 2015, 2017, 81-91.
  17. Can Van Hao, Pham Viet Hung, A Cramér type moderate deviation theorem for the critical Curie-Weiss model, Electronic Communications in Probability, 22 (2017), 12 pp, SCI(-E); Scopus.
  18. Ha Huy Bang, Vu Nhat Huy, Local Spectral Formula for Integral Operators on \(L_{p}({\mathbb T})\), Vietnam Journal of Mathematics, 45 (2017), 737–746, Scopus.
  19. Alain Escassut, Ta Thi Hoai An, P-Adic Nevanlinna Theory Outside of a Hole, Vietnam Journal of Mathematics, 45 (2017), 681–694, (Scopus).
  20. Nguyen Dinh Cong, Hoang The Tuan, Generation of nonlocal fractional dynamical systems by fractional differential equations. Journal of Integral Equations and Applications, 29 (2017), 1-24, SCI(-E); Scopus.
  21. Kai Diethelm, Stefan Siegmund, Hoang The Tuan, Asymptotic behavior of solutions of linear multi-order fractional differential equation systems. Fractional Calculus and Applied Analysis, 20 (2017), 1165–1195, SCI(-E); Scopus.
  22. Nguyen Quynh Hoa, Pham Thi Lan, Ho Dang Phuc, Nguyen Thi Kim Chuc, Cecilia Stalsby Lundborg, Antibiotic prescribing and dispensing for acute respiratory infections in children: effectiveness of a multi-faceted intervention for health-care providers in Vietnam, Global Health Action, 10 (2017), SCI(-E); Scopus.
  23. Nguyen Quynh Nga, Generalized variational inequalities with generalized coercive conditions, Differential Equations, 53(2017), 1410-1412, SCI(-E); Scopus.
  24. Do Viet Hung, Vu The Khoi, Applications of the Alexander ideals to the isomorphism problem for families of groups. Proceedings of the Edinburgh Mathematical Society, 60(2017), 177-185,SCI(-E); Scopus.
  25. Vu Thi Huong, Jen-Chih Yao, Nguyen Dong Yen, On the Stability and Solution Sensitivity of a Consumer Problem, Journal of Optimization Theory and Applications, 175 (2017), 567--589,SCI; Scopus.
  26. Pham Viet Hung, Quantitative Central Limit Theorems of Spherical Sojourn Times of Isotropic Gaussian Fields, Acta Mathematica Vietnamica, 42(2017), 637-651, (Scopus).
  27. Can Van Hao, Critical behavior of the annealed Ising model on random regular graphs, Journal of Statistical Physics, 169 (2017), 480-503, SCI(-E); Scopus.
  28. Ha Huy Vui, Pham Tien Son, Genericity in polynomial optimization. With a foreword by Jean Bernard Lasserre. Series on Optimization and its Applications, 3. World Scientific Publishing Co. Pte. Ltd., Hackensack, NJ, 2017. xix+240 pp. ISBN: 978-1-78634-221-8.
  29. Dang Thi Oanh, Oleg Davydov, Hoang Xuan Phu, Adaptive RBF-FD method for elliptic problems with point singularities in 2D. Applied Mathematics and Computation, 313 (2017), 474–497, SCI(-E); Scopus.
  30. Nguyen Thu Hang, Tran Nam Trung, The behavior of depth functions of cover ideals of unimodular hypergraphs, Arkiv för Matematik, 55 (2017), 89-104,SCI(-E); Scopus.
  31. Do Hoang Son, Degenerate complex Monge–Ampère flows on strictly pseudoconvex domains, Mathematische Zeitschrift, 287 (2017), pp 587–614, SCI(-E); Scopus.
  32. Nguyen Dinh Cong, Hoang The Tuan, Existence, uniqueness and exponential boundedness of global solutions to delay fractional differential equations, Mediterranean Journal of Mathematics, 14 (2017), SCI(-E); Scopus.
  33. Manuel Bodirsky, Peter Jonsson, Pham Van Trung, The complexity of phylogeny constraint satisfaction problems. ACM Transactions on Computational Logic, 18(2017), 23:1–23:42, SCI(-E); Scopus.
  34. Nguyen Huyen Muoi, Vu Ngoc Phat, P. Niamsup, Criteria for robust finite-time stabilization of linear singular systems with interval time-varying delay, IET Control Theory and Applications, 11 (2017), 1968 - 1975,SCI(-E); Scopus.
  35. Do Ngoc Diep, Do Hoang Giang, Quantum Communication and Quantum Multivariate Polynomial Interpolation, International Journal of Theoretical Physics, 56 (2017), 2797–2802, (SCI-E); Scopus.
  36. Hoang Le Truong, Chern coefficients and Cohen–Macaulay rings, Journal of Algebra, 490 (2017), 316–329,SCI(-E); Scopus.
  37. Shiro Goto, Mehran Rahimi, Naoki Taniguchi, Hoang Le Truong, When are the Rees algebras of parameter ideals almost Gorenstein graded rings?, Kyoto Journal of Mathematics, 57 (2017), 655-666,SCI(-E); Scopus.
  38. La Huu Chuong, , A. Potschka, J. P. Schlöder, H. G. Bock, Dual Control and Online Optimal Experimental Design, SIAM Journal on Scientific Computing, 39 (2017), B640–B657, SCI(-E); Scopus.
  39. Trương Xuân Đức Hà, Johannes Jahn, Properties of Bishop-Phelps cones. Journal of Nonlinear and Convex Analysis 18 (2017), 415–429, SCI(-E); Scopus.
  40. Dinh Si Tiep, Ha Huy Vui, Pham Tien Son, Hölder-Type Global Error Bounds for Non-degenerate Polynomial Systems, Acta Mathematica Vietnamica, 42 (2017), 563–585,Scopus.
  41. Le Quang Thuy, Pham Ky Anh, Le Dung Muu, Trinh Ngoc Hai, Novel Hybrid Methods for Pseudomonotone Equilibrium Problems and Common Fixed Point Problems, Numerical Functional Analysis and Optimization, 38 (2017), 443–465,SCI(-E); Scopus.
  42. Pham Ky Anh, Tran Viet Anh, Le Dung Muu, On Bilevel Split Pseudomonotone Variational Inequality Problems with Applications, Acta Mathematica Vietnamica, 42 (2017), 413–429, Scopus.
  43. Dao Quang Khai, Well-Posedness for the Navier-Stokes Equations with Datum in the Sobolev Spaces, Acta Mathematica Vietnamica 42(2017), 431–443, . Scopus.
  44. Thomas Hales, Mark Adams, Gertrud Bauer, Tat Dat Dang, John Harrison, Hoang Le Truong, Cezary Kaliszyk, Victor Magron, Sean Mclaughlin, Nguyen Tat Thang, Quang Truong Nguyen, Tobias Nipkow, Steven Obua, Joseph Pleso, Jason Rute, Alexey Solovyev, Ta Thi Hoai An, Tran Nam Trung, Thi Diep Trieu, Josef Urban, Ky Vu, Roland Zumkeller, A formal proof of the Kepler onjecture, Forum of Mathematics, Pi, 5 (2017) 29 pages.
  45. Pham The Anh, Doan Thai Son, Explicit formulas for the top Lyapunov exponents of planar linear stochastic differential equations. Stochastic Analysis and Applications, 35 (2017), 662-676, SCI(-E); Scopus.
  46. Doan Thai Son, On analyticity of Lyapunov exponents of generic bounded linear random dynamical systems. Discrete and Continuous Dynamical Systems, Series B, 22 (2017), 3113 - 3126, SCI(-E); Scopus.
  47. N.T. Thanh, P. Niamsup, Vu Ngoc Phat, Finite-time stability of singular nonlinear switched time-delay systems: A singular value decomposition approach, Journal of the Franklin Institute, 354 (2017), 3502-3518, SCI(-E); Scopus.
  48. Nguyen Dinh Cong, Doan Thai Son, Hoang The Tuan, A Perron-type theorem for fractional differential systems. Electronic Journal of Differential Equations, 2017 (2017), No. 142, 1-12, SCI(-E); Scopus.
  49. N. T. T. Huong, J.C. Yao, Nguyen Dong Yen, Connectedness structure of the solution sets of vector variational inequalities, Optimization, 66 (2017), 889-901, SCI(-E); Scopus.
  50. Nguyen Dinh Cong, Doan Thai Son, Stefan Siegmund, Hoang The Tuan, An instability theorem for nonlinear fractional differential systems. Discrete and Continuous Dynamical Systems - Series B, 22 ( 2017), 3079 - 3090, SCI(-E); Scopus.
  51. Le Tuan Hoa, Kyouko Kimura, Naoki Terai, Tran Nam Trung, Stability of depths of symbolic powers of Stanley-Reisner ideals. Journal of Algebra 473 (2017), 307–323, SCI(-E); Scopus.
  52. Dinh Si Tiep, Pham Tien Son, Łojasiewicz inequalities with explicit exponents for smallest singular value functions, Journal of Complexity, 41 (2017), 58-71, SCI(-E); Scopus.
  53. Bui Quang Nam, Ho Dang Phuc, Regular variation and stability of random measures,Journal of the Korean Mathematical Society, 54 (2017), 1049-1061, SCI(-E); Scopus.
  54. Nguyen Bich Van, On a separation and irreducibility problem of polynomials arising from the nonlinear Schrodinger equation, Journal of Algebra and Its Applications, 16 (2017), 37 pages, (SCI-E); Scopus.
  55. Dinh Nho Hao, Nguyen Thi Ngoc Oanh, Determination of the initial condition in parabolic equations from integral  observations, Inverse Problems in Science and Engineering, 25 (2017), 1138--1167.
  56. N.Y. Aksoy, Dinh Nho Hao, G. Yagubov, Finite Difference Method for an Optimal Control Problem for a nonlinear Schro"dinger equation, Numerical Functional Analysis and Optimization, 38 (2017), 799-817, SCI(-E); Scopus.
  57. Kazumasa Inaba, Masaharu Ishikawa, Masayuki Kawashima, Nguyen Tat Thang, On Innermost Circles of the Sets of Singular Values for Generic Deformations of Isolated Singularities, Acta Mathematica Vietnamica, 42 (2017), 237–247, Scopus.
  58. Kazumasa Inaba, Masaharu Ishikawa, Masayuki Kawashima, Nguyen Tat Thang, On linear deformations of Brieskorn singularities of two variables into generic maps, Tohoku Mathematical Journal, 69 (2017), 85-111, SCI(-E); Scopus.
  59. Nguyen Xuan Tan, Nguyen Quynh Hoa, Quasi-equilibrium Problems and Fixed Point Theorems of the Product Mapping of Lower and Upper Semicontinuous Mappings, Journal of Advances in Applied Mathematics, 2 (2017), 89-100.
  60. N.T. Thanh, H. Trinh, Vu Ngoc Phat, Stability analysis of fractional differential  time-delay equations, IET Control Theory and Applications, 11 (2017), 1006-1015, SCI(-E); Scopus.
  61. Nguyen Dai Duong, Phung Ho Hai, Nguyen Huy Hung, On the flatness and the projectivity over Hopf subalgebras of Hopf algebras over Dedekind rings, Journal of Algebra, 478 (2017), 237–260,SCI(-E); Scopus.
  62. Y. Katsov, Tran Giang Nam, J. Zumbragel, Simpleness of Leavitt path algebras with coefficients in a commutative semirings, Semigroup Forum, 94 (2017), 481-499, SCI(-E); Scopus.
  63. Do Ngoc Diep, On the Twisted KK-Theory and Positive Scalar Curvature Problem, International Journal of Advances in Mathematics 2017 (2017), 9-15, SCI(-E).
  64. Ngô Đắc Tân, On 3-regular digraphs without vertex disjoint cycles of different lengths, Discrete Mathematics 340 (2017) 1933 - 1943, SCI(-E); Scopus.
  65. Dang Van Hieu, Pham Ky Anh, Le Dung Muu, Modified hybrid projection methods for finding common solutions to variational inequality problems, Computational Optimization and Applications, 66 (2017), 75–96, SCI(-E); Scopus.
  66. Nguyen Viet Dung, Nguyen Van Ninh, The Higher Topological Complexity of Complement of Fiber Type Arrangement, Acta Mathematica Vietnamica, 42 (2017), 249–256, Scopus.
  67. Dinh Nho Hao, Bui Viet Huong, Nguyen Thi Ngoc Oanh, Phan Xuan Thanh, Determination of a term in the right-hand side of parabolic equations, Journal of Computational and Applied Mathematics, 309 (2017), 28–43, (SCI-E); Scopus.
  68. Bui Trong Kien, A. Rösch, D. Wachsmuth, Pontryagin’s Principle for Optimal Control Problem Governed by 3D Navier–Stokes Equations, Journal of Optimization Theory and Applications, 173 (2017), 30–55, SCI(-E); Scopus.
  69. V. Lopatkin, Tran Giang Nam, On the homological dimensions of Leavitt path algebras with coefficients in commutative rings, Journal of Algebra, 481 (2017), 273 - 292, SCI(-E); Scopus.
  70. La Huu Chuong, , A. Potschka, H. G. Bock, Partial Stability for Nonlinear Model Predictive Control. Automatica 78 (2017), 14--19, SCI(-E); Scopus.
  71. S.N. Il'ina, Y. Katsov, Tran Giang Nam, Toward homological structure theory of semimodules: On semirings all of whose cyclic semimodules are projective, Journal of Algebra 476 (2017), 238 - 266, SCI(-E); Scopus.
  72. , Ján Mináč, Nguyen Duy Tan, Counting Galois U_4(F_p)-extensions using Massey products, Journal of Number Theory, 176 (2017), 76–112, SCI(-E); Scopus.
  73. Bui Trong Kien, V. H. Nhu, N. H. Son, Second-Order Optimality Conditions for a Semilinear Elliptic Optimal Control Problem with Mixed Pointwise Constraints, Set-Valued and Variational Analysis 25 (2017) 177–210, SCI(-E); Scopus.
  74. P. D. Khanh, J.-C. Yao, Nguyen Dong Yen, The Mordukhovich subdifferentials and directions of descent, Journal of Optimization Theory and Applications, 172 (2017),518--534, SCI; Scopus.
  75. Bui Ngoc Muoi, Nguyen Dong Yen, Local stability and local convergence of the basic trust-region method, Journal of Optimization Theory and Applications, 72 (2017), 578-593, SCI; Scopus.
  76. Pham Hoang Hiep, Continuity properties of certain weighted log canonical thresholds, Comptes Rendus Mathematique, 355 (2017), 34-39, SCI(-E); Scopus.
  77. G. Abrams, Tran Giang Nam, N.T. Phuc, Leavitt path algebras having unbounded generating number, Journal of Pure and Applied Algebra, 221 (2017), 1322 - 1343, SCI(-E); Scopus.
  78. Nguyen Tu Cuong, Doan Trung Cuong, Local Cohomology Annihilators and Macaulayfication, Acta Mathematica Vietnamica, 42 (2017),pp 37–60, (Scopus).
  79. Do Ngoc Diep, Quantization of fields and automorphic representations, International Journal of Advances in Mathematics, 1 (2017), 48-54.
  80. Masoud Ataei, Jan Mináč, Nguyễn Duy Tân, Description of Galois unipotent extensions, Journal of Algebra 471 (2017), 193-219, SCI(-E); Scopus.
  81. M. Johnson, Tran Giang Nam, P-injective semirings, semigroup rings and Leavitt path algebras, Communications in Algebra, 45 (2017), 1893 - 1906, SCI(-E); Scopus.
  82. Dao Quang Khai, Nguyen Minh Tri, Well-posedness for the Navier–Stokes equations with data in homogeneous Sobolev–Lorentz spaces, Nonlinear Analysis, 149 (2017), 130-145, SCI(-E); Scopus.
  83. Le Xuan Thanh, Sigrid Knust, MIP-based approaches for robust storage loading problems with stacking constraints, Computers & Operations Research, 78 (2017), 138–153, SCI(-E); Scopus.
  84. T. V. Hoai, N. N. Hai, Multiple shooting approach for computing approximately shortest paths on convex polytopes, Journal of Computational and Applied Mathematics, 317 (2017), 235–246, (SCI-E); Scopus.
  85. Ján Mináč, Nguyễn Duy Tân, Construction of unipotent Galois extensions and Massey products, Advances in Mathematics 304 (2017), 1021-1054, SCI(-E); Scopus.
  86. Ján Mináč, Nguyễn Duy Tân, Triple Massey products and Galois theory, Journal of the European Mathematical Society 19 (2017), 255–284, SCI(-E); Scopus.